# SDR FDEA202103010517

- Difficulty date: March 1, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N174FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63105
- Aircraft time: 3,182 hours, 1,566 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Seal
- Part number: 114T2800165
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING, FIXED LEADING EDGE SEAL STRIP IS CRACKED REMOVED & REPLACED SEAL STRIP IAW BAC DWG 114T2800SHEET 6, REV C
